A property of precompact minimal abelian groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)253-260
JournalThe Annuaire
Volume70
Publication statusPublished - 1975

Cite this

@article{7abd9ab94daf475da7a2cd51ab0bd63c,
title = "A property of precompact minimal abelian groups",
author = "Stoyanov, {Latchezar Nedeltchev}",
year = "1975",
language = "English",
volume = "70",
pages = "253--260",
journal = "The Annuaire",
publisher = "The International Association of Patristic Studies (I.A.P.S.)",

}

A property of precompact minimal abelian groups. / Stoyanov, Latchezar Nedeltchev.

In: The Annuaire, Vol. 70, 1975, p. 253-260.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A property of precompact minimal abelian groups

AU - Stoyanov, Latchezar Nedeltchev

PY - 1975

Y1 - 1975

M3 - Article

VL - 70

SP - 253

EP - 260

JO - The Annuaire

JF - The Annuaire

ER -